Monatshefte für Mathematik

, Volume 96, Issue 4, pp 277–291 | Cite as

Regularity and integrability of spherical means

  • Per Sjölin
Article

Abstract

The regularity and integrability of spherical means of functions inLp(ℝn),n≥2, are studied. An application is given to convergence of Fourier integrals.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Erdélyi, A., Magnus, W., Oberhettinger, F., Tricomi, F.: Higher Transcendental Functions. Vol. 2. New York-Toronto-London: MacGraw-Hill. 1953.Google Scholar
  2. [2]
    Gradshteyn, I. S., Ryzhik, I. M.: Table of Integrals, Series, and Products. New York-London: Academic Press. 1980.Google Scholar
  3. [3]
    Oberlin, D. M., Stein, E. M.: Mapping properties of the Radon transform. Indiana Univ. Math. J.31, 641–650 (1982).Google Scholar
  4. [4]
    Peyrière, J., Sjölin, P.: Regularity of spherical means. Ark. Mat.16, 117–126 (1978).Google Scholar
  5. [5]
    Sjölin, P.: Lipschitz continuity of spherical means. In: Linear Spaces and Approximation. Proc. Conf. Oberwolfach, 1977. Ed. byP. L. Butzer undB. Sz. Nagy, pp. 229–234. Basel-Stuttgart: Birkhäuser. 1978.Google Scholar
  6. [6]
    Stein, E. M.: Singular Integrals and Differentiability Properties of Functions. Princeton: Univ. Press. 1970.Google Scholar
  7. [7]
    Stein, E. M., Weiss, G.: Introduction to Fourier Analysis on Euclidean Spaces. Princeton: Univ. Press. 1971.Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Per Sjölin
    • 1
  1. 1.Department of MathematicsUniversity of StockholmStockholmSweden

Personalised recommendations